# SDR 29GA2019042600002

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 39,060 hours, 43,179 cycles
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 583-608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FLIGHT# DISCOVERED DURING INSPECTION REPORT: LEFT SIDE FUSELAGE STA 583-608 AND ABOVE SL1517 HAS 2 GOUGES/DENTS 1, .20"  DEEP 1 1/2" BY 1/2".2, .015 DEEP X 1/2" X 1/4". CORRECTIVE ACTION: PERFORMED SHEET METAL REPAIR I.A.W. SAAB REPAIR STATEMENT 340 SDS 047413.
